IHEP OpenIR  > 理论物理室
Levinson theorem for the Dirac equation in D+1 dimensions
Gu XY(顾晓艳); Ma ZQ(马中骐); Gu, XY; Ma, ZQ; Dong, SH
2003
发表期刊PHYSICAL REVIEW A
卷号67期号:6页码:62715
通讯作者China Ctr Adv Sci & Technol, World Lab, Beijing 100080, Peoples R China ; Inst High Energy Phys, Beijing 100039, Peoples R China ; Inst Mexicano Petr, Programa Ingn Mol, Mexico City 07730, DF, Mexico
文章类型Article
摘要In terms of the generalized Sturm-Liouville theorem, the Levinson theorem for the Dirac equation with a spherically symmetric potential in D+1 dimensions is uniformly established as a relation between the total number of bound states and the sum of the phase shifts of the scattering states at E=+/-M with a given angular momentum. The critical case, where the Dirac equation has a half bound state, is analyzed in detail. A half bound state is a zero-momentum solution if its wave function is finite but does not decay fast enough at infinity to be square integrable.
学科领域Optics; Physics
研究领域[WOS]Optics ; Physics ; Optics ; Physics
DOI10.1103/PhysRevA.67.062715
URL查看原文
语种英语
研究领域[WOS]Optics ; Physics ; Optics ; Physics
WOS类目Optics ; Physics, Atomic, Molecular & Chemical
WOS记录号WOS:000183915200073
引用统计
被引频次:28[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240719
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Gu XY,Ma ZQ,Gu, XY,et al. Levinson theorem for the Dirac equation in D+1 dimensions[J]. PHYSICAL REVIEW A,2003,67(6):62715.
APA 顾晓艳,马中骐,Gu, XY,Ma, ZQ,&Dong, SH.(2003).Levinson theorem for the Dirac equation in D+1 dimensions.PHYSICAL REVIEW A,67(6),62715.
MLA 顾晓艳,et al."Levinson theorem for the Dirac equation in D+1 dimensions".PHYSICAL REVIEW A 67.6(2003):62715.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9266.pdf(125KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[Gu, XY]的文章
百度学术
百度学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[Gu, XY]的文章
必应学术
必应学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[Gu, XY]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。